政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/77742


Title: Cohomology of sub-Hopf-algebras of the Steenrod algebra II
Authors: Lin, Wen-Hsiung
林文雄
Contributors: 應數系
Date: 1977-12
Issue Date: 2015-08-20 10:00:41 (UTC+8)
Relation: Journal of Pure and Applied Algebra, 11(1-3), 105-110
Data Type: article
DOI link: http://dx.doi.org/10.1016/0022-4049(77)90045-7
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File Description SizeFormat
105-110.pdf711KbAdobe PDF434View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing